# SDR REXA2012022700253

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,520 hours, 15,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED BETWEEN FS 682 AND FS 700 AND S-21L AND S-22L MEASURING 4.625 X 2.125 X 0.105 DEEP.  REPAIRED IAW EA CRJ253-00390A AND CORRESPONDING 8110-3.
